# SDR 7AHR2014030782476

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,799 hours, 66,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF CABIN FLOORBEAM AT STA 727B BETWEEN LBL 24-RBL 45. INSTALLED A REPAIR IAW DWG 53-14028-1 WITH 8110-3, APPROVAL.
